# SDR CALA2021092201650

- Difficulty date: September 21, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N76065
- Make and model: Boeing 767
- Aircraft serial: 29460
- Aircraft time: 77,003 hours, 12,452 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stiffener
- Part number: NA
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AD2017-17-16 - EA5310-07143 REV D - LH NOSE WHEEL WELL VERTICAL STIFFENER ON STA287 BETWEEN WL159 OT 185 FOUND 1EA CRACK RUNNING VERTICALLY APPROX 1" IN LENGTH. PLS PRINT AND ACCOMPLISHED REPAIR PER OP003 TRANSFER REF. NON-ROUTINE LP 9130578 AND ORIGINATED BY EMP V 924735 LH NOSE WHEEL WELL VERTICAL STIFFENER ON STA287 BETWEEN WL159 AND WL185 REPAIRED AS PER EA 5310-07143 REV D OP3.REFER SEQ 1336 FOR WORK DETAIL ADD EMP:V897381 RII BY HX102369,APPROVED
